# SDR AALA201707269023

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 16,612 hours, 6,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4R SAYS CHECK PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT 4R DOOR PER AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
